| Model Number |
M0066401061 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).Visual examination of the returned guidewire revealed that the amplatz has the distal tip unraveled and the core wire kinked at the distal tip section.The core wire was detached from the ball weld.The complaint is consistent with the reported event that the coil wire was unraveled.Based on all gathered information, the most probable root cause is "handling damage." a dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff guidewire was used in the ureter during a ureteroscopy performed on (b)(6) 2017.According to the complainant, during preparation, when the physician opened the packaging, it was found that the guidewire was broken through the coil overlay.The procedure was completed with a new amplatz super stiff guidewire.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Investigation results revealed on (b)(6) 2017 that the guidewire was broken.